# SDR MASA98198

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: AML91LA85
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6322 - PHX-GJT - WHILE THE AIRCRAFT WAS WAITING ON THE RAMP PRIOR TO DEPARTURE, PHX MAINTENANCE NOTICED THAT THE F/A'S EMERGENCY LIGHT SWITCH BACKLIGHTING WAS INOP.  RELAMPED THE SWITCH, OPS CHECKED GOOD.  (M)
